20 Best Advil Cold And Sinus Pharmacy Counter [2022]

Are you looking for the best Advil Cold And Sinus Pharmacy Counter? Based on expert reviews, we ranked them. We've listed our top-ranked picks, including the top-selling Advil Cold And Sinus Pharmacy Counter.

We Recommended:

# Preview Product
1 Amazon Basic Care Ibuprofen Tablets, Fever Reducer and Pain Relief from Body Aches, Headache,... Amazon Basic Care Ibuprofen Tablets, Fever Reducer and Pain Relief from Body Aches, Headache,...
2 Advil Multi-Symptom Cold & Flu Coated Tablets - 10 ct, Pack of 2 Advil Multi-Symptom Cold & Flu Coated Tablets - 10 ct, Pack of 2
3 Mucinex Sinus-Max Maximum Strength Day and Night, Sinus Symptom Relief, 40 Count Mucinex Sinus-Max Maximum Strength Day and Night, Sinus Symptom Relief, 40 Count
4 Advil Multi-Symptom Cold & Flu Coated Tablets, 10 Count Advil Multi-Symptom Cold & Flu Coated Tablets, 10 Count
5 Advil Pain Reliever and Fever Reducer, Pain Relief Medicine with Ibuprofen 200mg for Headache,... Advil Pain Reliever and Fever Reducer, Pain Relief Medicine with Ibuprofen 200mg for Headache,...
6 Advil Multi Symptom Cold and Flu Medicine, Cold Medicine for Adults with Ibuprofen, Phenylephrine... Advil Multi Symptom Cold and Flu Medicine, Cold Medicine for Adults with Ibuprofen, Phenylephrine...
7 Advil Respiratory Sinus Congestion and Pain Relief Medicine & Fever Reducer with Ibuprofen and... Advil Respiratory Sinus Congestion and Pain Relief Medicine & Fever Reducer with Ibuprofen and...
8 Coricidin Hbp, Decongestant-free Maximum Strength Cold, Cough & Flu Liquid Gels, 24 Count Coricidin Hbp, Decongestant-free Maximum Strength Cold, Cough & Flu Liquid Gels, 24 Count
9 Advil Respiratory Allergy and Congestion Pain Relief Coated Tablets, Fever Reducer with Ibuprofen,... Advil Respiratory Allergy and Congestion Pain Relief Coated Tablets, Fever Reducer with...
10 Advil Sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with... Advil Sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with...
11 Amazon Basic Care Sinus pe, phenylephrine hcl tablets, 10 mg, 36 Count Amazon Basic Care Sinus pe, phenylephrine hcl tablets, 10 mg, 36 Count
12 Tylenol Sinus + Headache Daytime Non-Drowsy Relief Caplets, Acetaminophen 325mg, Nasal Decongestant... Tylenol Sinus + Headache Daytime Non-Drowsy Relief Caplets, Acetaminophen 325mg, Nasal...
13 Advil Sinus Congestion & Pain, Coated Tablets 20 ea ( Pack of 2) Advil Sinus Congestion & Pain, Coated Tablets 20 ea ( Pack of 2)
14 Liqui-Gels Pain Reliever Liqui-Gels Pain Reliever
15 Coricidin Hbp, Decongestant-free Maximum Strength Cold & Flu Day+night Liquid Gels, 24 Count Coricidin Hbp, Decongestant-free Maximum Strength Cold & Flu Day+night Liquid Gels, 24 Count
16 Advil Multi Symptom Cold and Flu Medicine, Cold Medicine for Adults with Ibuprofen, Phenylephrine... Advil Multi Symptom Cold and Flu Medicine, Cold Medicine for Adults with Ibuprofen, Phenylephrine...
17 Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant, 24 Count Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant, 24 Count
18 Advil Liqui-Gels Pain Reliever and Fever Reducer, Pain Medicine for Adults with Ibuprofen 200mg for... Advil Liqui-Gels Pain Reliever and Fever Reducer, Pain Medicine for Adults with Ibuprofen 200mg...
19 Vicks DayQuil and NyQuil SEVERE Combo, Cold & Flu Medicine, Max Strength Relief For Fever, Sore... Vicks DayQuil and NyQuil SEVERE Combo, Cold & Flu Medicine, Max Strength Relief For Fever, Sore...
20 Advil Pain Reliever and Fever Reducer, Ibuprofen 200mg for Pain Relief - 300 Count, Advil PM Pain... Advil Pain Reliever and Fever Reducer, Ibuprofen 200mg for Pain Relief - 300 Count, Advil PM Pain...
Bestseller No. 1
Amazon Basic Care Ibuprofen Tablets, Fever Reducer and Pain Relief from Body Aches, Headache,...
  • ACTIVE INGREDIENT: This product contains ibuprofen 200 mg, a pain reliever and fever reducer (NSAID); compare to the active ingredient in Advil...
  • PAIN RELIEVER AND FEVER REDUCER: Proven pain relief without a prescription for tough pain such as muscular aches, minor arthritis pain, toothache,...
  • STRONG RELIEF: Amazon Basic Care Ibuprofen Tablets 200 mg are strong on tough pain to help you get the relief you need to keep going; no prescription...
  • EFFECTIVE: When pain tries to take over, turn to the proven pain relief of coated Amazon Basic Care Ibuprofen Tablets 200 mg; use for adults and...
  • IBUPROFEN is the number one doctor recommended back pain OTC active ingredient (of U.S. physicians surveyed by an independent market research firm)
Bestseller No. 3
Mucinex Sinus-Max Maximum Strength Day and Night, Sinus Symptom Relief, 40 Count
  • Day caplets help relieve sinus pressure, congestion and headache, plus thin and loosen mucus
  • Night helps to alleviate nasal congestion, sinus pressure, pain, running nose, sneezing and control cough so you're able to get to sleep
  • Maximum strength formula
  • Includes 40 caplets (24 Day caplets and 16 Night caplets)
Bestseller No. 4
Advil Multi-Symptom Cold & Flu Coated Tablets, 10 Count
  • Temporarily relives these symptoms associated with the common cold or flu: headache; fever; minor body aches and pains; nasal congestion; runny nose;...
SaleBestseller No. 5
Advil Pain Reliever and Fever Reducer, Pain Relief Medicine with Ibuprofen 200mg for Headache,...
  • One bottle of 300 Advil Pain Reliever and Fever Reducer Coated Tablets, Pain Relief Medicine with Ibuprofen 200mg for Headache, Backache, Menstrual...
  • Advil pain reliever and fever reducer for adults provides longer lasting relief than Tylenol Extra Strength, targets pain at the sight of...
  • Headache medicine, back pain medicine, joint pain medicine or minor arthritis pain reliever that also provides menstrual pain relief, as well as...
  • Coated Advil tablets are easy to swallow pain relievers, providing relief that lasts for up to 6 hours
  • Headache pain relief, period pain relief, back pain medication and fever medicine for adults and children 12 years and older
Bestseller No. 6
Advil Multi Symptom Cold and Flu Medicine, Cold Medicine for Adults with Ibuprofen, Phenylephrine...
  • One bottle of 20 coated tablets of Advil Multi Symptom Cold and Flu Medicine, Cold Medicine for Adults with Ibuprofen, Phenylephrine HCL and...
  • Powerful Ibuprofen 200mg, chlorpheniramine maleate 4mg and phenylephrine HCL 10 mg tablets for multi-symptom relief
  • Uniquely formulated to fight common cold and flu symptoms, providing nasal congestion, nasal swelling, sneezing, sinus pressure, headache, fever, body...
  • Cold medicine for adults available in easy-to-take coated tablet form
  • For use by people 12 years of age and older
Bestseller No. 7
Advil Respiratory Sinus Congestion and Pain Relief Medicine & Fever Reducer with Ibuprofen and...
  • One package of 50 coated tablets of Advil Sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with Ibuprofen and...
  • Advil ibuprofen 200mg pain medicine for adults temporarily relieves fever, minor body aches and headache
  • Phenylephrine HCl 10 mg tablets provide sinus pressure relief, nasal congestion relief and nasal swelling relief
  • Coated tablets are easily portable, so you can have Advil congestion relief ready whenever you need it
  • Nighttime or Daytime sinus medicine for adults and children 12 years and older
Bestseller No. 8
Coricidin Hbp, Decongestant-free Maximum Strength Cold, Cough & Flu Liquid Gels, 24 Count
  • The no.1 doctor recommended brand that gives fast powerful cold symptom relief without raising your blood pressure.
  • Powerful cold brand with maximum strength formula for people with high blood pressure
  • Relieves sore Throat, cough, chest congestion, fever, body aches and pains, and headache
  • Comes in a concentrated liquid gel form
  • Decongestant free
SaleBestseller No. 9
Advil Respiratory Allergy and Congestion Pain Relief Coated Tablets, Fever Reducer with Ibuprofen,...
  • One package of 50 coated tablets of Advil Allergy and Congestion Relief Tablets, Pain Reliever, Fever Reducer and Allergy Relief with Ibuprofen,...
  • 200mg ibuprofen pain medication temporarily relieves fever, minor body aches and headache
  • Phenylephrine HCl 10 mg tablets with chlorpheniramine maleate 4mg work together to deliver sinus pressure relief, nasal congestion relief, runny nose...
  • Coated Advil Allergy and Congestion tablets are easily portable, so you can have allergy relief ready whenever you need it
  • Allergy and pain medicine for adults and children 12 years of age and older
Bestseller No. 10
Advil Sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with...
  • One package of 2 coated tablets of Advil Sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with Ibuprofen and...
  • Advil ibuprofen 2mg pain medicine for adults temporarily relieves fever, minor body aches and headache
  • Phenylephrine HCl 1 mg tablets provide sinus pressure relief, nasal congestion relief and nasal swelling relief
  • Coated tablets are easily portable, so you can have Advil congestion relief ready whenever you need it
  • Nighttime or Daytime sinus medicine for adults and children 12 years and older
Bestseller No. 11
Amazon Basic Care Sinus pe, phenylephrine hcl tablets, 10 mg, 36 Count
  • ACTIVE INGREDIENT: The active ingredient in Amazon Basic Care Nasal Decongestant PE is Phenylephrine HCl 10 mg, a nasal decongestant, which compares...
  • NASAL DECONGESTANT: This product provides maximum strength, non-drowsy relief for nasal and sinus congestion, and sinus pressure due to the common...
  • MAXIMUM STRENGTH: This nasal decongestant provides powerful relief for sinus pressure, nasal and sinus congestion
  • NON-DROWSY: These tablets offer non-drowsy relief so you can power through your day
  • ASPIRIN AND GLUTEN FREE: Amazon Basic Care Maximum Strength Nasal Decongestant PE does not contain Pseudoephedrine; also, this medicine is aspirin and...
Bestseller No. 12
Tylenol Sinus + Headache Daytime Non-Drowsy Relief Caplets, Acetaminophen 325mg, Nasal Decongestant...
  • 24-count box of Tylenol Sinus + Headache Daytime Caplets for non-drowsy sinus symptom and headache pain relief due to the common cold, hay fever or...
  • Pain reliever and nasal decongestant formulated to temporarily relieve symptoms of nasal congestion, sinus headache and pressure
  • Each sinus relief caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever as well as 5 mg of phenylephrine HCl, a nasal...
  • The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage and helping to decongest sinus...
  • From the #1 doctor-recommended pain relief brand, these daytime headache and sinus relief caplets are suitable for adults and children ages 12 years...
Bestseller No. 13
Advil Sinus Congestion & Pain, Coated Tablets 20 ea ( Pack of 2)
  • Active ingredients - Ibuprofen 200mg and PhenylephrineHCI 10mg
SaleBestseller No. 14
Liqui-Gels Pain Reliever
  • Pain Reliever and Fever Reducer
  • Pain Reliever and Fever Reducer
  • Pain Reliever and Fever Reducer
  • Pain Reliever and Fever Reducer
Bestseller No. 15
Coricidin Hbp, Decongestant-free Maximum Strength Cold & Flu Day+night Liquid Gels, 24 Count
  • The doctor recommended brand that gives fast powerful cold symptom relief without raising your blood pressure.
  • Powerful cold brand with maximum strength formula for people with high blood pressure
  • Provides daytime relief of sore throat, cough, chest congestion, fever, body aches & pains, and headache.
  • Provides nighttime relief of sore throat, cough, fever, runny nose, sneezing, body aches & pains, and headache
  • Comes in a concentrated liquid gel form
Bestseller No. 16
Advil Multi Symptom Cold and Flu Medicine, Cold Medicine for Adults with Ibuprofen, Phenylephrine...
  • Fifty packets of 1 coated tablet of Advil Multi Symptom Cold and Flu Medicine, Cold Medicine for Adults with Ibuprofen, Phenylephrine HCL and...
  • Powerful Ibuprofen 200mg, chlorpheniramine maleate 4mg and phenylephrine HCL 10 mg tablets for multi-symptom relief
  • Uniquely formulated to fight common cold and flu symptoms, providing nasal congestion, nasal swelling, sneezing, sinus pressure, headache, fever, body...
  • Cold medicine for adults available in easy-to-take coated tablet form
  • For use by people 12 years of age and older
Bestseller No. 17
Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant, 24 Count
  • 24-count box of Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant Tablets provide powerful relief of sinus pain, sinus...
  • Each caplet contains 5 milligrams of the decongestant phenylephrine HCl and 325 milligrams of acetaminophen, a pain reliever and fever reducer
  • This sinus congestion & pain medicine also temporarily relieves nasal congestion associated with hay fever, upper respiratory allergies and the common...
  • The non-drowsy decongestant helps promotes sinus drainage, temporarily reduces fever and helps relieve headaches and minor aches and pain
  • From the #1 pharmacist recommended brand among oral OTC decongestants, this maximum strength formula can be used by adults and children 12 years and...
Bestseller No. 18
Advil Liqui-Gels Pain Reliever and Fever Reducer, Pain Medicine for Adults with Ibuprofen 200mg for...
  • One package of 200 Advil Liqui-Gels Pain Reliever and Fever Reducer Liquid Filled Capsules and 2 Advil PM Caplets, Pain Medicine for Adults with...
  • Advil ibuprofen liqui-gels provide fast liquid pain relief right where you need it most, while also being a fever reducer for adults
  • Fever medicine, back pain medication and joint or minor arthritis pain reliever that also provides headache pain relief, period pain relief, back pain...
  • Non aspirin, nonsteroidal anti-inflammatory pain reliever designed for fast absorption
  • Headache medicine, back pain medicine, menstrual pain and joint pain medicine for adults and children 12 years and older
Bestseller No. 19
Vicks DayQuil and NyQuil SEVERE Combo, Cold & Flu Medicine, Max Strength Relief For Fever, Sore...
  • POWERFUL, MAXIMUM STRENGTH 9-SYMPTOM RELIEF: Use non-drowsy DayQuil SEVERE for daytime relief and at night try NyQuil SEVERE for fast relief so you...
  • POWERFUL COLD & FLU RELIEF: DayQuil and NyQuil SEVERE temporarily relieve common cold & flu symptoms
  • NOTHING WORKS FASTER: Just one dose starts working fast to provide effective cold & flu relief
  • PROVEN RELIEF FOR YOUR WORST COLD & FLU SYMPTOMS: Life doesn’t stop when you have a cold, NyQuil and DayQuil SEVERE tackle your most bothersome cold...
  • WORLD'S #1 SELLING OTC COUGH AND COLD BRAND** Vicks has been trusted for over 125 years to relieve your worst cold & flu symptoms
Bestseller No. 20
Advil Pain Reliever and Fever Reducer, Ibuprofen 200mg for Pain Relief - 300 Count, Advil PM Pain...
  • One 300 count bottle of Advil Pain Reliever and Fever Reducer Coated Tablets and 2 count pack of Advil PM Pain Reliever and Nighttime Sleep Aid...
  • Advil ibuprofen 200mg pain reliever is a back pain medicine, headache medicine, arthritis pain reliever and pain medicine, and by 2022, new packaging...
  • Coated Advil ibuprofen pain reliever tablets for adults and children 12 years and older are easy to swallow, providing relief that lasts for up to 6...
  • Advil PM Nighttime Pain Reliever caplets give you the restful sleep you need, helping you fall asleep and stay asleep so your body can heal as you...
  • Ibuprofen PM provides headache relief, arthritis pain relief and joint pain relief, and this back pain medication helps relieve occasional...

Having trouble finding a great Advil Cold And Sinus Pharmacy Counter?

This problem is well understood by us because we have gone through the entire Advil Cold And Sinus Pharmacy Counter research process ourselves, which is why we have put together a comprehensive list of the best Advil Cold And Sinus Pharmacy Counters available in the market today.

After hours of searching and using all the models on the market, we have found the best Advil Cold And Sinus Pharmacy Counter for 2022. See our ranking below!

How Do You Buy The Best Advil Cold And Sinus Pharmacy Counter?

Do you get stressed out thinking about shopping for a great Advil Cold And Sinus Pharmacy Counter? Do doubts keep creeping into your mind?

We understand, because we’ve already gone through the whole process of researching Advil Cold And Sinus Pharmacy Counter, which is why we have assembled a comprehensive list of the greatest Advil Cold And Sinus Pharmacy Counter available in the current market. We’ve also come up with a list of questions that you probably have yourself.

John Harvards has done the best we can with our thoughts and recommendations, but it’s still crucial that you do thorough research on your own for Advil Cold And Sinus Pharmacy Counter that you consider buying. Your questions might include the following:

  • Is it worth buying an Advil Cold And Sinus Pharmacy Counter?
  • What benefits are there with buying an Advil Cold And Sinus Pharmacy Counter?
  • What factors deserve consideration when shopping for an effective Advil Cold And Sinus Pharmacy Counter?
  • Why is it crucial to invest in any Advil Cold And Sinus Pharmacy Counter, much less the best one?
  • Which Advil Cold And Sinus Pharmacy Counter are good in the current market?
  • Where can you find information like this about Advil Cold And Sinus Pharmacy Counter?

We’re convinced that you likely have far more questions than just these regarding Advil Cold And Sinus Pharmacy Counter, and the only real way to satisfy your need for knowledge is to get information from as many reputable online sources as you possibly can.

Potential sources can include buying guides for Advil Cold And Sinus Pharmacy Counter, rating websites, word-of-mouth testimonials, online forums, and product reviews. Thorough and mindful research is crucial to making sure you get your hands on the best-possible Advil Cold And Sinus Pharmacy Counter. Make sure that you are only using trustworthy and credible websites and sources.

John Harvards provides an Advil Cold And Sinus Pharmacy Counter buying guide, and the information is totally objective and authentic. We employ both AI and big data in proofreading the collected information.

How did we create this buying guide? We did it using a custom-created selection of algorithms that lets us manifest a top-10 list of the best available Advil Cold And Sinus Pharmacy Counter currently available on the market.

This technology we use to assemble our list depends on a variety of factors, including but not limited to the following:

  1. Brand Value: Every brand of Advil Cold And Sinus Pharmacy Counter has a value all its own. Most brands offer some sort of unique selling proposition that’s supposed to bring something different to the table than their competitors.
  2. Features: What bells and whistles matter for an Advil Cold And Sinus Pharmacy Counter?
  3. Specifications: How powerful they are can be measured.
  4. Product Value: This simply is how much bang for the buck you get from your Advil Cold And Sinus Pharmacy Counter.
  5. Customer Ratings: Number ratings grade Advil Cold And Sinus Pharmacy Counter objectively.
  6. Customer Reviews: Closely related to ratings, these paragraphs give you first-hand and detailed information from real-world users about their Advil Cold And Sinus Pharmacy Counter.
  7. Product Quality: You don’t always get what you pay for with an Advil Cold And Sinus Pharmacy Counter, sometimes less, and sometimes more.
  8. Product Reliability: How sturdy and durable an Advil Cold And Sinus Pharmacy Counter is should be an indication of how long it will work out for you.

John Harvards always remembers that maintaining Advil Cold And Sinus Pharmacy Counter information to stay current is a top priority, which is why we are constantly updating our websites. Learn more about us using online sources.

If you think that anything we present here regarding Advil Cold And Sinus Pharmacy Counter is irrelevant, incorrect, misleading, or erroneous, then please let us know promptly!

Related Post:

FAQ:

Q: Is it OK to take Advil Cold?

A: Advil Multi-Symptom Cold & Flu The only cold and flu medicine uniquely formulated with a combination of three active ingredients, including the number one doctor-recommended ingredient for treating flu symptoms†, ibuprofen, plus phenylephrine and chlorpheniramine, Advil Multi-Symptom Cold & Flu helps you power through sickness when it strikes.

Q: Can you take additional ibuprofen with Advil Cold and sinus?

A: Yes, Advil offers a variety of treatment options depending on your cold and flu symptoms. Advil Tablets, Gel Caplets, Liqui-Gels and Liqui-Gels minis contain an active ingredient, called ibuprofen, which temporarily reduces fever, as well as relieves minor aches and pains due to the common cold. If you have additional symptoms, you can also consider using Advil Cold & Sinus and Advil Sinus Congestion & Pain products for additional relief.

Q: Is Advil or Tylenol better?

A: TYLENOL ®, which contains acetaminophen, can be a more appropriate option than Advil ®, which contains ibuprofen an NSAID, for those with heart or kidney disease, high blood pressure, or stomach problems. Although NSAIDs share some similarities, they have different levels of risk. For example, ibuprofen irritates the stomach less than aspirin.

Q: Is there any contraindication between Advil and Singulair?

A: The phase IV clinical study analyzes what interactions people who take Singulair and Advil pm have. It is created by eHealthMe based on reports of 5 people who take the same drugs from the FDA, and is updated regularly.